MathSciNet Relay Station
MathSciNet bibliographic data
MR2023024 60K20 (60K25 90B15 90B22)
Dai, J. G.; Hasenbein, John J.; Vande Vate, John H. Stability and instability of a two-station queueing network. Ann. Appl. Probab. 14 (2004), no. 1, 326–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement